The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2007 | 2001
Number of items: 2.

2007

Gill, Nick (2007). $PSL(3,q)$ and line-transitive linear spaces. Beiträge zur Algebra und Geometrie, 48(2) pp. 591–620. restricted access item, not available for direct download

2001

Tumurbat, S. and Zand, H. (2001). On subhereditary and principally left strong radicals. Beiträge zur Algebra und Geometrie, 42(1) pp. 275–280.

This list was generated on Mon Jun 27 08:47:13 2016 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk